Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2014 (Vol. 7, Issue: 9)
Article Information:

Some Characterizations of Intra-regular Abel-Grassmann Groupoids

Madad Khan, Saima Anis and Faizullah Faiz
Corresponding Author:  Madad Khan 

Key words:  AG-groupoid, (&isin, &isin v qk) -fuzzy ideals and (&isin, &isin v qk) -fuzzy bi-ideals, left invertive law, medial law, paramedial law, ,
Vol. 7 , (9): 1848-1855
Submitted Accepted Published
June 07, 2013 August 05, 2013 March 05, 2014

In this study we introduce a new class of a non-associative algebraic structure namely intra-regular Abel Grassmann's groupoid (AG-groupoid in short). We apply generalized fuzzy ideal theory to this class and discuss its related properties. We introduce (&isin, &isin v qk) -fuzzy semiprime ideals in AG-groupoids and characterize it. Specifically we have characterized intra-regular AG-groupoids in terms of left, bi and two sided ideals and (&isin, &isin v qk) -fuzzy left, bi and two sided ideals. For support of our arguments we give examples of AG-groupoids. At the end we characterize intra-regular AG-groupoids using the properties of (&isin, &isin v qk)-fuzzy semiprime ideals.
Abstract PDF HTML
  Cite this Reference:
Madad Khan, Saima Anis and Faizullah Faiz, 2014. Some Characterizations of Intra-regular Abel-Grassmann Groupoids.  Research Journal of Applied Sciences, Engineering and Technology, 7(9): 1848-1855.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved